MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SHOULDER PACK

Medline Industries, LP MEDLINE; DBD-SHOULDER PACK
Catalog Number DYNJ69519B
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "contaminated suction tubing in the shoulder pack".
 
Additional Manufacturer Narrative
The account reported finding foreign matter in suction tubing.A photo was received for the investigation, two photos and no physical sample was available, finished good production records were reviewed, finished good pack build was reviewed, and trending was reviewed.Medline observed the affected tubing with a foreign matter present on the exterior surface of the suction tip, confirming the reported issue.Based on the photo and pack build review, this item likely had the foreign matter residue on it prior to placement in the pack and was not noted during assembly; components may be received dirty from the supplier or can become dirty during transit or storage, and the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-SHOULDER PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
konstantina callas
three lakes drive
northfield, IL 60093--275
MDR Report Key50786523
Report Number1417592-2026-41865
Device Sequence Number10571781
Product Code OJH
UDI-Device Identifier40195327608584
UDI-Public40195327608584
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ69519B
Device Lot Number24GBD762
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Initial Report FDA Received Date09/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown